Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Why is my som suffering from nasal bleeding ? Is it related to VSD ?

My son was operated VSD 10 years ago. Few days ago his nose bleed then after two days he experienced it again. He is frequently sniffing due to irritated nose. He experienced this nose bleeding a year ago. I am just worried if this has anything to do with his heart . We never miss check up every year. And his 2d echo results showed great improvements. Where am I to point this nose bleeding? He is 13 years old 100lbs.
Asked On : Fri, 15 Apr 2011
Answers:  1 Views:  127
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello there..
welcome to healthcare magic forum..
Nose bleeding is commonly due to nose picking or because of allergic rhinitis leading to dryness of nose and irritation and picking. You need to consult a ENT specialist and start him on some nasal drops to avoid the dryness and irritation. It is not related to his heart condition. So just don worry and have routine check up of his heart.
Hope this helps.
take care.
Answered: Fri, 15 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor